Integral trees homeomorphic to a double star

A.E. Brouwer, R.R. Del-Vecchio, D.P. Jacobs, V. Trevisan, C.T.M. Vinagre

Research output: Contribution to journalArticleAcademicpeer-review


Trees with two nonadjacent vertices of degree larger than two are not integral. This settles a question by Watanabe & Schwenk (1979).
Original languageEnglish
Pages (from-to)77-80
JournalBulletin of the Institute of Combinatorics and its Applications
Publication statusPublished - 2011


Dive into the research topics of 'Integral trees homeomorphic to a double star'. Together they form a unique fingerprint.

Cite this